A strongly nonlinear elliptic boundary value problem. (English) Zbl 0267.35039


35J60 Nonlinear elliptic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
Full Text: DOI


[1] Agmon, S, Lectures on elliptic boundary value problems, (1965), Van Nostrand Princeton, N. J, Princeton, N. J. · Zbl 0151.20203
[2] {\scF. E. Browder}, Nonlinear operators and nonlinear equations of evolution in Banach spaces, in “Proceedings of the Symposium on Pure Mathematics,” Vol. 18, Part 2, American Mathematical Society, Providence, R. I., to appear. · Zbl 0176.45301
[3] Browder, F.E, Existence theory for boundary value problems for quasi-linear elliptic systems with strongly nonlinear lower order terms, (), to appear · Zbl 0117.07102
[4] Gossez, J.-P, Opérateurs monotones non linéaires dans LES espaces de Banach non réflexifs, J. math. anal. appl., 34, 371-395, (1971) · Zbl 0228.47040
[5] Hess, P, On nonlinear mappings of monotone type with respect to two Banach spaces, J. math. pures appl., 52, 13-26, (1973) · Zbl 0222.47019
[6] {\scP. Hess}, Variational inequalities for strongly nonlinear elliptic operators, J. Math. Pures Appl., to appear. · Zbl 0222.47020
[7] Lions, J.L, Quelques Méthodes de Résolution des problèmes aux limites non linéaires, (1969), Dunod, Gauthier-Villars Paris · Zbl 0189.40603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.